# SDR MJYA20150811010

- Difficulty date: September 17, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N782TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53123
- Aircraft time: 40,872 hours, 39,336 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Corroded
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FLAP FIXED VANE ATTACH FITTING.  THIS WAS REPAIRED IAW SRM CHAPTER 51.
